# SDR SWAA2012073106362

- Difficulty date: July 20, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 29,102 hours, 17,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFT FLAP PUNCTURED.  REPAIRED AFT FLAP IAW SRM AND AMM.
